I just started meloxicam a little over a week ago. Within the past few days I've been developing a face rash that is slowly getting worse. There are small bumps all over my face and my face is burning/itching and hurts to touch. I do use clindamycin and retina a but I have been doing so for almost a year with no problems or reactions. The only thing that I've changed in my routine is the Meloxicam. Could it be the cause of my rash?
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
Posted 22 May 2012 • 1 answer
Posted 27 Oct 2012 • 2 answers
Posted 6 Mar 2013 • 1 answer
Posted 23 Nov 2015 • 1 answer
Posted 11 Mar 2016 • 1 answer